# SDR FDEA202202010174

- Difficulty date: February 1, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25593
- Aircraft time: 70,871 hours, 25,592 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Brace
- Part number: 313N500414
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG PYLON STRUT PANEL 433ER LANDING ATTACH ANGLE IS CRACKED REMOVED AND REPLACED ANGLE PER BOEING DWG # 313N5004 REV D
